MathSciNet Relay Station
MathSciNet bibliographic data
MR2505439 32J27 (20F34 57S25)
Dimca, Alexandru; Suciu, Alexander I. Which 3-manifold groups are Kähler groups? J. Eur. Math. Soc. (JEMS) 11 (2009), no. 3, 521–528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement